# SDR V0XR201007280007

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 353
- Aircraft time: 22,476 hours, 21,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) RT FWD OMEGA BEAM Y479.0 IS CRACKED BEYOND LIMITS. R & R FWD OMEGA BEAM.  W/C 2130
